# SDR AALA980049

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638AA
- Make and model: Boeing 757223
- Aircraft serial: 24596
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY EXIT SIDEWALL SIGN AT R2 FOUND INOPERATIVE.  REPLACED FORWARD EXIT SIGN MODULE AT R2 DOOR.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
